RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 453–456 (Mi dan4788)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Conditionally optimal interpolation of random sequences defined by difference equations

I. N. Sinitsyn, V. I. Shin

Institute of Informatics Problems of the Russian Academy of Sciences, Moscow

Full text: PDF file (360 kB)

English version:
Doklady Mathematics, 1994, 49:3, 539–544

Bibliographic databases:
UDC: 519.95
Presented: . . 
Received: 16.07.1993

Citation: I. N. Sinitsyn, V. I. Shin, “Conditionally optimal interpolation of random sequences defined by difference equations”, Dokl. Akad. Nauk, 336:4 (1994), 453–456; Dokl. Math., 49:3 (1994), 539–544

Citation in format AMSBIB
\Bibitem{SinShi94}
\by I.~N.~Sinitsyn, V.~I.~Shin
\paper Conditionally optimal interpolation of random sequences defined by
difference equations
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 453--456
\mathnet{http://mi.mathnet.ru/dan4788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289517}
\zmath{https://zbmath.org/?q=an:0828.60027}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 539--544


Linking options:
  • http://mi.mathnet.ru/eng/dan4788
  • http://mi.mathnet.ru/eng/dan/v336/i4/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, “Razvitie teorii filtrov Pugacheva dlya operativnoi obrabotki informatsii v stokhasticheskikh sistemakh”, Inform. i ee primen., 1:1 (2007), 3–13  mathnet
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020